# SDR SWAA2012102508823

- Difficulty date: September 27, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 43,662 hours, 25,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD CORRODED AT BS 986, BETWEEN RBL 45 TO LBL 45.  REPAIRED CHORD PER SRM AND EA.
